Alert archive / North Dakota / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jul 21, 2013, 4:41 PM CDT for Mountrail County, North Dakota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2013, 4:41 PM CDT (21:41 UTC)
- Expired
- Jul 21, 2013, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Mountrail County, ND
The radar
The Minot AFB radar (KMBX), 128 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
907 WGUS53 KBIS 212141 FFWBIS NDC061-220330- /O.NEW.KBIS.FF.W.0014.130721T2141Z-130722T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BISMARCK ND 441 PM CDT SUN JUL 21 2013 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA... * UNTIL 1030 PM CDT * AT 438 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING ACROSS THE WARNED AREA. LAW ENFORCEMENT MENTIONS THAT WATER IS COMPLETELY ACROSS MAIN STREET AND IS FLOWING LIKE A RIVER. WATER IS KNEE HIGH AND SURROUNDS SEVERAL BUILDINGS. * FLASH FLOODING IS OCCURRING OVER SOUTH CENTRAL MOUNTRAIL COUNTY...INCLUDING NEW TOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254 $$ HEINERT
3 follow-up statements
380 WGUS73 KBIS 212214 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 514 PM CDT SUN JUL 21 2013 NDC061-220330- /O.CON.KBIS.FF.W.0014.000000T0000Z-130722T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOUNTRAIL ND- 514 PM CDT SUN JUL 21 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MOUNTRAIL COUNTY UNTIL 1030 PM CDT... AT 511 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA...WHERE RADAR INDICATES OVER 2 INCHES HAS FALLEN THIS AFTERNOON. RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO OCCUR...MAINLY RURAL AREAS OF SOUTH CENTRAL MOUNTRAIL COUNTY...INCLUDING NEW TOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM HAS CAUSED FLOODING OF SMALL CREEKS AND STREAMS AND HIGHWAYS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT WALK OR DRIVE INTO FLOOD WATERS. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254 $$ MARTIN/SCHECK
689 WGUS73 KBIS 212343 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 643 PM CDT SUN JUL 21 2013 NDC061-220330- /O.CON.KBIS.FF.W.0014.000000T0000Z-130722T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOUNTRAIL ND- 643 PM CDT SUN JUL 21 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MOUNTRAIL COUNTY UNTIL 1030 PM CDT... LATE THIS SUNDAY AFTERNOON LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THUNDERSTORMS WITH VERY HEAVY RAIN AND FLASH FLOODING IN NEW TOWN. BY EARLY THIS EVENING REPORTS WERE THAT THE WATER WAS BEGINNING TO RECEDE. THE RAIN HAS ENDED...AND NO ADDITIONAL STORMS ARE FORECAST TONIGHT. THERE IS STILL A THREAT...UNTIL THE WATER COMPLETELY RECEDES...SO PEOPLE SHOULD NOT WALK OR DRIVE INTO FLOOD WATERS. && LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254 $$ SCHECK/JPM
084 WGUS73 KBIS 220019 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 719 PM CDT SUN JUL 21 2013 NDC061-220032- /O.CAN.KBIS.FF.W.0014.000000T0000Z-130722T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOUNTRAIL ND- 719 PM CDT SUN JUL 21 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL MOUNTRAIL COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF ONGOING FLOODING HAS BEEN OBSERVED WITHOUT PROPER SIGNING OR BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4800 10244 4797 10244 4797 10254 4800 10254 $$ SCHECK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 4:37 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 21, 4:37 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 437 PM CDT SUN JUL 21 2013 .UPDATE... ISSUED AT 431 PM CDT SUN JUL 21 2013 THIS UPDATE TO ADD SOUTH CENTRAL ND INCLUDING BURLEIGH...MORTON AND KIDDER COUNTIES TO WATCH. UPDATE ISSUED AT 416 PM CDT SUN JUL 21 2013 THIS UPDATE TO CLEAR TORNADO WATCH FROM FAR NORTHWEST ND. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 245 PM CDT SUN JUL 21 2013 MAIN CONCERNS THIS SHORT TERM PERIOD WILL BE SEVERE STORMS. LATEST SATELLITE LOOPS SHOW SHORTWAVE TROUGH MOVING THROUGH SASKATCHEWAN INTO EASTERN MONTANA. A SURFACE TROUGH ASSOCIATED WITH THE SHORTWAVE WAS ACTIVELY SUPPORTING A LINE OF THUNDERSTORMS. EXPECT LINE OF THUNDERSTORMS DEVELOPING BETWEEN WILLISTON AND ESTEVAN SASK...MOVING EAST WITH TIME ACROSS THE NORTH CENTRAL. LESS ACTIVE THUNDERSTORM CHANCES SOUTH CENTRAL...BUT THREAT STILL EXISTS THIS EVENING. LINE OF THUNDERSTORMS/MCS WILL EXIT THE REGION LATE TONIGHT. HIGH PRESSURE WILL FOLLOW WITH COOLER AND DRY WEATHER MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 245 PM CDT SUN JUL 21 2013 THE MAIN CONCERN IN THE LONG TERM WILL BE THE CHANCES OF THUNDERSTORMS. MUCH OF THE LONG TERM FORECAST PERIOD WILL FEATURE A H5 RIDGE ACROSS THE WESTERN UNITED STATES WITH A TROUGH IN THE EAST. THIS WILL PLACE THE NORTHERN PLAINS IN NORTHWESTERLY FLOW ALOFT...WITH PERIODIC SHORTWAVES MOVING ACROSS NORTH DAKOTA. A SURFACE BOUNDARY IS EXPECTED TO BE LOCATED FROM NORTH CENTRAL MONTANA INTO EASTERN WYOMING MONDAY AFTERNOON. THIS COULD PROVIDE THE FOCUS FOR THUNDERSTORMS MONDAY NIGHT...ESPECIALLY ACROSS WESTERN NORTH DAKOTA. SURFACE HIGH PRESSURE BUILDS INTO NORTH DAKOTA ON TUESDAY...BUT QUICKLY SHIFTS EAST TUESDAY NIGHT. THERE IS RELATIVE AGREEMENT AMONGST THE SHORT TERM MODELS THAT THUNDERSTORM CHANCES WILL RETURN TUESDAY NIGHT THOUGH THE PLACEMENT OF THE HIGHER CHANCES IS NOT AS CLEAR. THE GFS AND ECMWF FAVOR THE NORTH AND EAST PARTS OF THE FORECAST AREA...AND THIS IS ALSO IN LINE WITH THE CURRENT FORECAST. A STRONGER WAVE MOVES ACROSS LATE IN THE WEEK...TOWARDS THURSDAY AND FRIDAY. IT ALSO APPEARS A WARM FRONT SETS UP ACROSS SOUTHERN NORTH DAKOTA THURSDAY NIGHT INTO FRIDAY...WHICH SHOULD SHOULD BRING A MORE ORGANIZED CHANCE OF THUNDERSTORMS LATE IN THE WEEK. THE GFS AND ECMWF DIVERGE A BIT TOWARDS THE WEEKEND...THOUGH THE GENERAL IDEA IS THE H5 RIDGE BUILDS ACROSS NORTH DAKOTA WITH SURFACE HIGH PRESSURE TALKING HOLD ON SATURDAY. THIS SHOULD HELP DRY IT OUT TO SOME EXTENT ON SATURDAY AND WILL STICK WITH SPOTTY SLIGHT CHANCE POPS. ANOTHER BOUNDARY BECOMES ESTABLISHED ACROSS PARTS OF MONTANA INTO CENTRAL WYOMING FOR SUNDAY WITH THUNDERSTORM CHANCES POTENTIALLY INCREASING AGAIN IN THE WEST JUST BEYOND LONG TERM FORECAST PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 431 PM CDT SUN JUL 21 2013 MAIN THREAT TO AVIATION WILL BE THUNDERSTORMS THIS SUNDAY AFTERNOON AND EVENING. LINE OF STORMS NOW POISED TO MOVE THROUGH KMOT-KBIS BETWEEN 22-01Z...THEN KJMS AFTER 02Z. NORTHWEST WINDS 20 TO 30 KTS WEST OF THE TROUGH AT KISN TIL 01Z. OTHERWISE VFR OUTSIDE OF THUNDERSTORMS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...WAA LONG TERM...CK AVIATION...WAA
Hazardous weather outlook, Jul 21, 3:00 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CDT SUN JUL 21 2013 NDZ004-012-222000- BOTTINEAU-MCHENRY- 300 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. HAIL LARGER THAN GOLF BALL...DAMAGING WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE POSSIBLE. FLOOD WARNINGS CONTINUE ON THE SOURIS RIVER FROM TOWNER THROUGH WESTHOPE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. NDZ001>003-005-009>011-013-017>023-025-222000- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- 300 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED GENERALLY NORTH OF I-94 THIS AFTERNOON AND EVENING...WITH LESSER CHANCES SOUTH. HAIL POTENTIALLY LARGER THAN GOLF BALL...DAMAGING WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT IN THE FAR WEST. THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. NDZ031>037-040>048-050-051-222000- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 300 PM CDT SUN JUL 21 2013 /200 PM MDT SUN JUL 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN NORTH DAKOTA... GENERALLY EAST OF HIGHWAY 85. LARGE HAIL...AND DAMAGING WINDS AND AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT...WITH THE BEST CHANCES IN THE WEST. THUNDERSTORM CHANCES REMAIN IN THE FORECAST TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. WAA/CWK
In the hours before
Local storm report, Jul 21, 3:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 8 SE RAY 48.26N 103.04W
07/21/2013 E0.75 INCH WILLIAMS ND TRAINED SPOTTER
HEAVY RAINFALL AND HAIL
&&
ACLocal storm report, Jul 21, 3:49 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 14 S WATFORD CITY 47.60N 103.28W
07/21/2013 E1.25 INCH MCKENZIE ND PARK/FOREST SRVC
HEAVY RAIN... LARGE HAIL.
&&
NHEINERTLocal storm report, Jul 21, 4:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 5 SW KILLDEER 47.32N 102.83W
07/21/2013 E1.00 INCH DUNN ND TRAINED SPOTTER
HAILING HEAVILY - QUARTER SIZE
&&
ACLocal storm report, Jul 21, 4:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL NEW TOWN 47.98N 102.49W
07/21/2013 M1.50 INCH MOUNTRAIL ND LAW ENFORCEMENT
VERY HEAVY RAIN... HAIL LASTED 15 MINUTES.
&&
KSIMOSKOLocal storm report, Jul 21, 4:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST NEW TOWN 47.98N 102.49W
07/21/2013 E60 MPH MOUNTRAIL ND LAW ENFORCEMENT
&&
KSIMOSKOLocal storm report, Jul 21, 4:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL NW KILLDEER 47.37N 102.75W
07/21/2013 E0.75 INCH DUNN ND CO-OP OBSERVER
MOSTLY PEA. A FEW PENNY.
&&
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 54 min |
| Jul 21, 3:07 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 68 min |
| Jul 21, 3:19 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Williams | 26 min |
| Jul 21, 3:24 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Ward | 66 min |
| Jul 21, 3:39 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 66 min |
| Jul 21, 3:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 61 min |
| Jul 21, 4:06 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, McLean, Mountrail | 54 min |
| Jul 21, 4:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver | 60 min |
| Jul 21, 4:58 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 62 min |
| Jul 21, 5:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 38 min |
| Jul 21, 5:39 PM CDT | Tornado Warning | BIS | McHenry | 51 min |
| Jul 21, 5:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 62 min |
| Jul 21, 5:54 PM CDT | Tornado Warning | BIS | Grant, Morton | 36 min |
| Jul 21, 6:03 PM CDT | Tornado Warning | BIS | McHenry | 42 min |
| Jul 21, 6:28 PM CDT | Tornado Warning | BIS | Grant, Morton | 32 min |
| Jul 21, 6:38 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, Morton, Oliver, Sioux | 52 min |
| Jul 21, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 66 min |
Nearby
Flash Flood Warnings in North Dakota, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.